Potential microbial utilization rates of sublittoral gastropod mucus trails

Author(s)
Gerhard J. Herndl, Peter Peduzzi
Abstract

This article is in Free Access Publication and may be downloaded using the “Download Full Text PDF” link at right.

Organisation(s)
Journal
Limnology and Oceanography
Volume
34
Pages
780-784
No. of pages
5
ISSN
0024-3590
DOI
https://doi.org/10.4319/lo.1989.34.4.0780
Publication date
01-1989
Publication status
Published
Peer reviewed
Yes
Austrian Fields of Science 2012
106021 Marine biology
ASJC Scopus subject areas
Oceanography, Aquatic Science
Portal url
https://ucris.univie.ac.at/portal/en/publications/potential-microbial-utilization-rates-of-sublittoral-gastropod-mucus-trails(8bfec827-42be-4b30-b4b5-6ecae3959c71).html